Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 69, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 11, 2020, 7:07 PM EDT for Alamance County, Chatham County, Orange County, North Carolina. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2020, 7:07 PM EDT (23:07 UTC)
- Expired
- Jun 11, 2020, 7:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alamance County, NC, Chatham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 64 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:17 PM EDT | TSTM WND DMG | 4 Ssw Snow Camp, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 SSW SNOW CAMP. TREE DOWN ON SILER CITY SNOW CAMP RD. |
| Jun 11, 7:17 PM EDT | TSTM WND DMG | 4 Ssw Snow Camp, NC | TREE DOWN ON SILER CITY SNOW CAMP RD. |
| Jun 11, 7:20 PM EDT | NON-TSTM WND DMG | 1 Ese Chapel Hill, NC | MULTIPLE TREES DOWN IN CHAPEL HILL. |
| Jun 11, 7:38 PM EDT | TSTM WND DMG | 1 Ese Hillsborough, NC | POWER POLES DOWN DUE TO STRONG WINDS NEAR TUSCARORA DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
176
WUUS52 KRAH 112307
SVRRAH
NCC001-037-135-112345-
/O.NEW.KRAH.SV.W.0069.200611T2307Z-200611T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
707 PM EDT Thu Jun 11 2020
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southern Alamance County in central North Carolina...
Southern Orange County in central North Carolina...
Northwestern Chatham County in central North Carolina...
* Until 745 PM EDT.
* At 707 PM EDT, severe thunderstorms were located along a line
extending from near Chapel Hill to near Siler City, moving
southeast at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chapel Hill, Hillsborough, Siler City, Carrboro, Snow Camp, Eno
River State Park, Sutphin, Cane Creek Reservoir, Saxapahaw and
Jordan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 7902 3586 7900 3584 7900 3566 7955
3588 7954 3612 7898
TIME...MOT...LOC 2307Z 297DEG 11KT 3599 7902 3580 7948
HAIL...0.75IN
WIND...60MPH
$$
JJT1 follow-up statement
134
WWUS52 KRAH 112320
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
720 PM EDT Thu Jun 11 2020
NCC001-037-135-112345-
/O.CON.KRAH.SV.W.0069.000000T0000Z-200611T2345Z/
Alamance NC-Orange NC-Chatham NC-
720 PM EDT Thu Jun 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN ALAMANCE...SOUTHERN ORANGE AND NORTHWESTERN CHATHAM
COUNTIES...
At 719 PM EDT, severe thunderstorms were located along a line
extending from near Chapel Hill to near Siler City, moving southeast
at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chapel Hill, Hillsborough, Siler City, Carrboro, Snow Camp, Eno River
State Park, Sutphin, Cane Creek Reservoir, Saxapahaw and Jordan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 7902 3586 7900 3584 7900 3566 7955
3588 7954 3612 7898
TIME...MOT...LOC 2319Z 297DEG 11KT 3598 7900 3579 7946
HAIL...0.75IN
WIND...60MPH
$$
JJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:46 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 11, 4:46 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 446 PM EDT Thu Jun 11 2020 .SYNOPSIS... Warm and moist southerly flow will persist ahead of a cold front that will settle slowly southeastward across central NC through tonight. The front will stall over the eastern Carolinas Friday through the weekend, while drier high pressure builds across the middle Atlantic. && .NEAR TERM /THROUGH TONIGHT/... As of 425 PM Thursday... Cntl NC will remain within a cyclonic, swly flow regime aloft, around a large mid-upr level low anchored by the remnants of Cristobal over James Bay. Modest sharpening/amplification of the mid- upr level flow will occur from the lwr Great Lakes swwd across the OH and TN Valleys tonight. That amplification will result in right entrance upr jet forcing over the cntl Carolinas tonight, during which time weak, 20 meter mid level height falls are forecast over cntl NC (between 00-12Z Fri). This forcing for ascent will act upon a narrow but unseasonably high axis of precipitable water values around two inches over the ern Carolinas/srn middle Atlantic, squeezed by a subtropical ridge centered off the srn middle Atlantic coast. At the surface, a cold front was analyzed at 20Z from wrn DE swwd across cntl VA and the nw NC Piedmont. The front will drift slowly sewd across cntl NC through tonight, likely reaching the Coastal Plain and ern Sandhills by 12Z Fri. 1025 mb high pressure over the mid MS Valley will follow and build east of the cntl Appalachians and into w-cntl NC, with an associated less warm and humid airmass, through early Fri. Early day convection, which developed within a surface confluence axis and along the tail end of an area of 925-850 mb theta-e advection directed up the middle Atlantic coast, continues to edge ewd and weaken this afternoon, as it encounters both a minimum in instability and also subsident influence on the wrn periphery of the foregoing subtropical ridge. Additional showers and storms continue to develop along the surface front/trough from s-cntl VA swwd across the nrn NC Piedmont. These will become numerous to widespread as they interact with a moderately unstable environment between the front and the aforementioned early day convection exiting the Coastal Plain, while settling only slowly sewd across the US Highway 1 corridor in cntl NC through early tonight. That activity is likely to pose the greatest risk of flash flooding, focused through 06Z Fri. 2-2.5"/hr rainfall rates will result in isolated 4-6" maxima within a broader area of 1-3" totals. There will also be a marginal risk of severe storms, with a primary hazard of precipitation-loaded, wet microbursts. Modest 0-1 km bulk shear of 15-20 kts to the east of the low level front/trough will yield some increase in effective SRH, into the 100-150 m2/s2 range, so transient low level rotation may occur. Given a relative lack of stronger wind fields aloft, generally less than 25-30 kts of effective bulk shear driven primarily by relatively stronger flow between 6-8 km, any associated rotation will tend to remain weak and shallow. Low temperatures will be cooler and less humid than previous nights in the developing post-frontal regime over the Piedmont, where mid- upr 60s will be likely, ranging to muggy lwr-mid 70s, with continued chances of showers and storms, across the Sandhills and srn- cntl Coastal Plain. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 445 PM Thursday... A modest mid level trough initially extending from the lwr Great Lakes swwd across the OH and TN Valleys, and preceding 20-30 meter mid level height falls, will spread east of the Appalachians on Fri, then to the coast through 12Z Sat. Through the same time, a trailing, stronger shortwave trough will amplify across the Great Lakes, with any associated forcing for ascent likely to hold to the nw of cntl NC through the period. At the surface, a cold front initially extending across the far sern RAH counties will drift across sern NC, where it will stall through Fri night. Cooler and less humid will follow and build east of the cntl Appalachians, across the middle Atlantic, and into cntl NC. Showers are expected to be ongoing along/near the front over the srn- cntl Coastal Plain and Sandhills to start the day. These are likely to grow in coverage and intensity with diurnal heating, with some growth into scattered storms, but with instability limited by widespread multi-layered overcast near the front. Partly to mostly sunny conditions will develop in the post-frontal air mass over the remainder of cntl NC; and dry air at the surface and aloft will favor dry conditions there. High temperatures are likely to be in the lwr-mid 80s, with lows in the 60s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 335 PM Thursday... An upper level trough will sit over the eastern US through early next week, with medium-range models indicated a low may cut off over the mid-Atlantic by midweek. The ridge will build out west, trying to extend east-northeastward with time, but largely staying west of the area through the middle of next week. Meanwhile at the surface, central NC will be sandwiched between low pressure to the south and high pressure to the north, with the boundary between the two airmasses somewhere in the vicinity of the Carolinas/Virginia. The position of this boundary will impact the temperatures and weather across the area. If the ridge extends far enough south into the area then temps will be a bit cooler and weather a bit drier, and vice versa if the trough extends into the area from the south. Either way, generally expect a chance for showers/storms over central NC each day, with the usual diurnal pattern of higher chances during the aft/eve. Also, for now will keep temperatures fairly persistent albeit with a slight decrease from Saturday (highs in the low to mid 80s and lows in the mid 60s) through Monday (highs in the mid 70s to low 80s and lows in the low to mid 60s), moderating again through mid-week. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 205 PM Thursday... An initial line of showers and storms will continue to move slowly ewd and affect RWI and vicinity during the next couple of hours. A separate area of showers and storms is expected to continue to develop from cntl VA swwd to near and just east of GSO, along a front and immediately preceding pre-frontal surface trough, through the same time. Those showers and storms will grow in coverage and intensity as they drift slowly sewd and affect RDU after 21Z; and that convection and associated band of IFR-MVFR conditions will drift/develop slowly sewd, with the parent front/trough, across FAY and RWI late tonight-early Fri. Northwest to southeast scattering to VFR will occur behind that front, with those conditions likely not arriving at RWI and FAY until Fri morning, or midday at the latter. Outlook: A mid-upr level low will develop across the OH Valley and Carolinas Sun through the middle of next week, at which time there will be a well above average probability of diurnally-maximized showers/storms and sub-VFR conditions throughout cntl NC. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from noon EDT today through Friday morning for NCZ007>011-023>028-039>043-073>077-083>086-088. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...MWS LONG TERM...KC AVIATION...MWS
Hazardous weather outlook, Jun 11, 9:47 AM EDT, 9 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 947 AM EDT Thu Jun 11 2020 NCZ007>011-023>028-039>043-073>077-083>086-088-121400- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Randolph-Chatham-Wake-Johnston-Wilson-Stanly- Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-Cumberland- 947 AM EDT Thu Jun 11 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ078-089-121400- Wayne-Sampson- 947 AM EDT Thu Jun 11 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms will produce heavy downpours through tonight. Localized flooding may result. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms with heavy downpours will continue through Friday, with a continued risk of localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021-022-038-121400- Forsyth-Guilford-Davidson- 947 AM EDT Thu Jun 11 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 11, 4:48 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
448 PM EDT Thu Jun 11 2020
NCZ007>010-024-025-112145-
Vance NC-Durham NC-Person NC-Warren NC-Granville NC-Orange NC-
448 PM EDT Thu Jun 11 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PERSON...
NORTHWESTERN WARREN...VANCE...NORTHEASTERN ORANGE...GRANVILLE AND
NORTHERN DURHAM COUNTIES UNTIL 545 PM EDT...
At 447 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles southwest of South
Hill to near Hillsborough. Movement was east at 15 mph.
Wind gusts up to 40 mph will be possible with these storms, and
heavy rainfall with minor flooding is expected.
Locations impacted include...
Durham, Henderson, Oxford, Hillsborough, Creedmoor, Warrenton,
Butner, Norlina, Kittrell and Rougemont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3626 7828 3623 7838 3617 7842 3618 7849
3602 7856 3608 7869 3606 7875 3603 7875
3601 7870 3599 7871 3605 7918 3654 7868
3654 7795
TIME...MOT...LOC 2047Z 257DEG 12KT 3663 7823 3610 7902
JJTSpecial weather statement, Jun 11, 5:27 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
527 PM EDT Thu Jun 11 2020
NCZ007-022>024-112230-
Guilford NC-Alamance NC-Person NC-Orange NC-
527 PM EDT Thu Jun 11 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ALAMANCE...SOUTHWESTERN
PERSON...NORTHWESTERN ORANGE AND EASTERN GUILFORD COUNTIES UNTIL 630
PM EDT...
At 527 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elon, or 7 miles north of Burlington, moving northeast at 20 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Greensboro, Burlington, Graham, McLeansville, Elon, Gibsonville, Haw
River, Alamance, Carr and Lake Guilford Mackintosh Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3624 7900 3595 7964 3607 7980 3620 7980
3625 7968 3624 7915 3646 7914
TIME...MOT...LOC 2127Z 244DEG 16KT 3618 7947
JJTSpecial weather statement, Jun 11, 5:30 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
530 PM EDT Thu Jun 11 2020
NCZ022-038-039-112230-
Guilford NC-Randolph NC-Davidson NC-
530 PM EDT Thu Jun 11 2020
...A STRONG THUNDERSTORM WILL AFFECT DAVIDSON...NORTHWESTERN RANDOLPH
AND SOUTHWESTERN GUILFORD COUNTIES UNTIL 630 PM EDT...
At 530 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thomasville, or 7 miles northeast of Lexington, moving northeast at
15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Greensboro, High Point, Lexington, Randleman, Thomasville, Linwood,
Archdale, Trinity, Jamestown and Gordontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3583 8046 3583 8043 3585 8042 3585 8039
3588 8042 3589 8037 3596 8038 3600 8028
3600 8022 3602 8021 3603 8018 3601 8005
3608 8004 3614 7986 3581 7974 3562 8026
3568 8033 3572 8033 3574 8046 3584 8048
TIME...MOT...LOC 2130Z 245DEG 14KT 3589 8015
JJTSpecial weather statement, Jun 11, 5:55 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
555 PM EDT Thu Jun 11 2020
NCZ008>010-025-026-041-112300-
Franklin NC-Vance NC-Durham NC-Warren NC-Wake NC-Granville NC-
555 PM EDT Thu Jun 11 2020
...A LINE OF SHOWERS AND STRONG THUNDERSTORMS WILL MOVE SLOWLY
ACROSS GRANVILLE...VANCE...NORTHERN DURHAM...WESTERN
WARREN...NORTHERN WAKE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 700
PM EDT...
At 551 PM EDT, Doppler radar was tracking a line of showers and
strong thunderstorms with very heavy rain extending near and long
Interstate-85 from just north of Durham to the Virginia state line.
The line of showers and storms was moving slowly east with
individual cells moving northeast at 25 mph.
Wind gusts up to 40 mph will be possible with these storms. Because
of the slow storm motion and potential for multiple rounds of storms
with very heavy rain to go over the same area, minor flooding is
possible.
Locations impacted include... Durham, Henderson, Oxford, Creedmoor,
Warrenton, Butner, Franklinton, Norlina, Kittrell and Stem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rain can be expected due to the slow movement of these
storms. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.
&&
LAT...LON 3633 7809 3598 7855 3597 7889 3608 7897
3629 7873 3654 7857 3654 7805
TIME...MOT...LOC 2151Z 246DEG 17KT 3614 7869
BLAESSpecial weather statement, Jun 11, 6:08 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
608 PM EDT Thu Jun 11 2020
NCZ023>025-112315-
Durham NC-Alamance NC-Orange NC-
608 PM EDT Thu Jun 11 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALAMANCE...ORANGE AND
SOUTHWESTERN DURHAM COUNTIES UNTIL 715 PM EDT...
At 607 PM EDT, Doppler radar was tracking a strong thunderstorm near
Graham, moving east northeast at 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Durham, Chapel Hill, Graham, Hillsborough, Carrboro, Mebane,
Swepsonville, Efland, Snow Camp and Eno River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3595 7887 3584 7943 3584 7954 3599 7954
3622 7904
TIME...MOT...LOC 2207Z 253DEG 14KT 3598 7934
JJTSpecial weather statement, Jun 11, 6:45 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
645 PM EDT Thu Jun 11 2020
NCZ039-040-112345-
Chatham NC-Randolph NC-
645 PM EDT Thu Jun 11 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANDOLPH AND WEST
CENTRAL CHATHAM COUNTIES UNTIL 745 PM EDT...
At 645 PM EDT, Doppler radar was tracking a strong thunderstorm over
Asheboro, moving east at 20 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
High Point, Asheboro, Randleman, North Carolina Zoo, Liberty,
Ramseur, Franklinville, Staley, Ulah and Randleman Regional Reservior
Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3591 7973 3590 7954 3584 7954 3584 7953
3566 7950 3562 7997 3587 8005
TIME...MOT...LOC 2245Z 265DEG 16KT 3574 7983
JJTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:03 PM EDT | Special Weather Statement | RAH | Durham, Franklin, Granville, Wake | 57 min |
| Jun 11, 3:59 AM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Durham, Edgecombe and 20 more | 24 hr |
| Jun 11, 1:14 PM EDT | Special Weather Statement | RAH | Halifax, Johnston, Nash, Sampson, Wayne, Wilson | 91 min |
| Jun 11, 1:38 PM EDT | Areal Flood Advisory | RAH | Franklin, Johnston, Nash, Wake, Wilson | 3 hr |
| Jun 11, 1:55 PM EDT | Flash Flood Warning | RAH | Nash | 3 hr |
| Jun 11, 2:40 PM EDT | Flash Flood Warning | RAH | Franklin, Nash, Wake | 2 hr |
| Jun 11, 3:29 PM EDT | Areal Flood Advisory | RAH | Halifax | 3 hr |
| Jun 11, 3:43 PM EDT | Special Weather Statement | RAH | Alamance, Person | 62 min |
| Jun 11, 4:37 PM EDT | Areal Flood Advisory | RAH | Alamance, Granville, Orange, Person, Vance | 3 hr |
| Jun 11, 4:48 PM EDT | Special Weather Statement | RAH | Durham, Granville, Orange, Vance | 57 min |
| Jun 11, 5:27 PM EDT | Special Weather Statement | RAH | Guilford | 63 min |
| Jun 11, 5:30 PM EDT | Special Weather Statement | RAH | Davidson | 60 min |
| Jun 11, 5:39 PM EDT | Flash Flood Warning | RAH | Alamance, Guilford | 3 hr |
| Jun 11, 5:42 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 48 min |
| Jun 11, 5:55 PM EDT | Special Weather Statement | RAH | Durham, Granville, Vance, Warren | 65 min |
| Jun 11, 6:08 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 67 min |
| Jun 11, 6:14 PM EDT | Areal Flood Advisory | RAH | Durham, Granville, Wake | 3 hr |
| Jun 11, 6:31 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Granville, Orange | 3 hr |
| Jun 11, 6:45 PM EDT | Special Weather Statement | RAH | Randolph | 60 min |
| Jun 11, 7:29 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Wake | 46 min |
| Jun 11, 7:44 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Montgomery, Moore, Orange, Randolph | 61 min |
| Jun 11, 7:48 PM EDT | Areal Flood Advisory | RAH | Chatham, Randolph | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.